International Journal of Theoretical Physics

, Volume 51, Issue 9, pp 2878–2887 | Cite as

On Conformally Flat Almost Pseudo-Ricci Symmetric Spacetimes

  • Avik De
  • Cihan ÖzgürEmail author
  • Uday Chand De


We consider a conformally flat almost pseudo-Ricci symmetric spacetime. At first we show that a conformally flat almost pseudo-Ricci symmetric spacetime can be taken as a model of the perfect fluid spacetime in general relativity and cosmology. Next we show that if in a conformally flat almost pseudo-Ricci symmetric spacetime the matter distribution is perfect fluid whose velocity vector is the vector field corresponding to 1-form B of the spacetime, the energy density and the isotropic pressure are not constants. We also show that a conformally flat almost pseudo-Ricci symmetric spacetime is the Robertson-Walker spacetime. Finally we give an example of a conformally flat almost pseudo-Ricci symmetric spacetime with non-zero non-constant scalar curvature admitting a concircular vector field.


Almost pseudo-Ricci symmetric manifold Perfect fluid space time Quasi-Einstein manifold Robertson-Walker spacetime 



The authors wish to express their sincere thanks and gratitude to the referee for his valuable suggestions towards the improvement of the paper.


  1. 1.
    Besse, A.L.: Einstein manifolds, Ergeb. Math. Grenzgeb., 3. Folge, Bd. 10, Springer, Berlin (1987) Google Scholar
  2. 2.
    Chaki, M.C.: On pseudo-Ricci symmetric manifolds. Bulg. J. Phys. 15, 525–531 (1988) MathSciNetGoogle Scholar
  3. 3.
    Chaki, M.C., Kawaguchi, T.: On almost pseudo Ricci symmetric manifolds. Tensor 68(1), 10–14 (2007) MathSciNetzbMATHGoogle Scholar
  4. 4.
    Chaki, M.C., Roy, S.: Space-times with covariant-constant energy-momentum tensor. Int. J. Theor. Phys. 35m, 1027–1032 (1996) CrossRefGoogle Scholar
  5. 5.
    De, U.C., Gazi, A.K.: On conformally flat almost pseudo-Ricci symmetric manifolds. Kyungpook Math. J. 49, 507–520 (2009) MathSciNetzbMATHCrossRefGoogle Scholar
  6. 6.
    De, U.C., Gazi, A.K.: On pseudo Ricci symmetric manifolds. AL.I. Cuza Din Iasi, Romania (to appear) Google Scholar
  7. 7.
    De, U.C., Ghosh, G.C.: On quasi Einstein and special quasi Einstein manifolds. In: Proceedings of the International Conference on Mathematics and its Applications (ICMA 2004), pp. 178–191, Kuwait. Univ. Dep. Math. Comput. Sci., Kuwait (2005) Google Scholar
  8. 8.
    Deszcz, R., Glogowska, M., Hotloś, M., Şentürk, Z.: On certain quasi-Einstein semisymmetric hypersurfaces. Ann. Univ. Sci. Bp. Rolando Eötvös Nomin., Sect. Math. 41, 151–164 (1998) zbMATHGoogle Scholar
  9. 9.
    Eisenhart, L.P.: Riemannian Geometry. Princeton University Press, Princeton (1949) zbMATHGoogle Scholar
  10. 10.
    Gazi, A.K., De, U.C.: On weakly symmetric spacetime. Lobachevskii J. Math. 30, 274–279 (2009) MathSciNetzbMATHCrossRefGoogle Scholar
  11. 11.
    Gebarowski, A.: Nearly conformally symmetric warped product manifolds. Bull. Inst. Math. Acad. Sin. 20, 359–371 (1992) MathSciNetzbMATHGoogle Scholar
  12. 12.
    Karchar, H.: Infinitesimal characterization of Friedmann Universe. Arch. Math. 38, 58–64 (1992) CrossRefGoogle Scholar
  13. 13.
    O’Neill, B.: Semi-Riemannian Geometry, Academic Press, New York (1983) zbMATHGoogle Scholar
  14. 14.
    Ray-Guha, S.: On perfect fluid pseudo Ricci symmetric space-time. Tensor 67(1), 101–107 (2006) MathSciNetzbMATHGoogle Scholar
  15. 15.
    Shaikh, A.A., Baishya, K.K.: On concircular structure spacetimes. J. Math. Stat. 1, 129–132 (2005) MathSciNetzbMATHCrossRefGoogle Scholar
  16. 16.
    Shaikh, A.A., Hui, S.K.: On pseudo cyclic Ricci symmetric manifolds admitting semi-symmetric metric connection. Scientia 20, 73–80 (2010) MathSciNetzbMATHGoogle Scholar
  17. 17.
    Shaikh, A.A., Yoon, Dae Won, Hui, S.K.: On quasi-Einstein spacetimes. Tsukuba J. Math. 33(2), 305–326 (2009) MathSciNetzbMATHGoogle Scholar
  18. 18.
    Tamassy, L., Binh, T.Q.: On weakly symmetries of Einstein and Sasakian manifolds. Tensor 53, 140–148 (1993) MathSciNetzbMATHGoogle Scholar
  19. 19.
    Yano, K.: On the torseforming direction in Riemannian spaces. Proc. Imp. Acad. (Tokyo) 20, 340–345 (1944) MathSciNetzbMATHCrossRefGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC 2012

Authors and Affiliations

  1. 1.Department of Pure MathematicsUniversity of CalcuttaKolkataIndia
  2. 2.Department of MathematicsBalikesir UniversityBalikesirTurkey

Personalised recommendations